Elimination of Overflow Oscillations in Digital Filters Employing Saturation Arithmetic
No Thumbnail Available
Date
2005
Journal Title
Journal ISSN
Volume Title
Publisher
Academic Press inc Elsevier Science
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the nonexistence of overflow oscillations in a class of digital filters employing saturation arithmetic is presented. The criterion is based on a novel characterization of the saturation nonlinearity (namely, the 'reduced sector' characterization) and, hence, is quite distinct from previously reported criteria. (c) 2005 Elsevier Inc. All rights reserved.
Description
Kar, Haranath/0000-0002-4837-1172
ORCID
Keywords
asymptotic stability, digital filters, finite wordlength effects, nonlinear systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
15
Issue
6
Start Page
536
End Page
544